# SDR QXEA200603253

- Difficulty date: December 21, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SUSPECT CRACK ON NR 2 ENGINE FIREWALL ON UPPER HOLE FOR CONNECT ANGLE.  REPAIRED IAW RD8-54-2293.
